Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Serdyukova, S I

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 38

Number of views:
This page:219
Abstract pages:4515
Full texts:2084
References:323
E-mail:

http://www.mathnet.ru/eng/person42054
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212056

Publications in Math-Net.Ru
2020
1. S. I. Serdyukova, “Simulation of dynamical processes in long Josephson junctions: computation of current-voltage characteristics and round error growth estimation for a second-order difference scheme”, Zh. Vychisl. Mat. Mat. Fiz., 60:1 (2020),  159–166  mathnet  elib; Comput. Math. Math. Phys., 60:1 (2020), 171–178  isi  scopus
2012
2. S. I. Serdyukova, “Numerical-analytical method for computing the current-voltage characteristics for a stack of Josephson junctions”, Zh. Vychisl. Mat. Mat. Fiz., 52:11 (2012),  2093–2100  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:11 (2012), 1590–1596  isi  elib  scopus
2010
3. S. I. Serdyukova, “Breather collapse for a dispersive effective equation: asymptotics on the well-posedness boundary”, Zh. Vychisl. Mat. Mat. Fiz., 50:7 (2010),  1276–1284  mathnet  mathscinet; Comput. Math. Math. Phys., 50:7 (2010), 1212–1220  isi  scopus
2007
4. S. I. Serdyukova, “Calculating the coefficients of a discrete elliptic equation from spectral data”, Zh. Vychisl. Mat. Mat. Fiz., 47:5 (2007),  867–881  mathnet  mathscinet; Comput. Math. Math. Phys., 47:5 (2007), 829–842  scopus
2002
5. L. V. Bobyleva, S. I. Serdyukova, “Calculation of defects in two-dimensional tunnel arrays”, Zh. Vychisl. Mat. Mat. Fiz., 42:1 (2002),  3–9  mathnet  zmath; Comput. Math. Math. Phys., 42:1 (2002), 1–7
1997
6. S. I. Serdyukova, “An inverse problem for a discrete Dirac system”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997),  979–987  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:8 (1997), 947–955
1996
7. S. I. Serdyukova, “A CAS REDUCE investigation of the stability of Rusanov's scheme with conditions at domain joints”, Zh. Vychisl. Mat. Mat. Fiz., 36:8 (1996),  90–100  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:8 (1996), 1055–1064  isi
1994
8. A. A. Bogolubskaya, S. I. Serdyukova, “The construction of explicit $C$-stable schemes of maximum odd order of accuracy”, Zh. Vychisl. Mat. Mat. Fiz., 34:6 (1994),  943–954  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:6 (1994), 815–825  isi
1993
9. G. S. Kazacha, S. I. Serdyukova, “Numerical investigation of the behaviour of solutions of the sine-Gordon equation with a singularity for large $t$”, Zh. Vychisl. Mat. Mat. Fiz., 33:3 (1993),  417–427  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:3 (1993), 377–385  isi
1991
10. S. I. Serdyukova, “Necessary and sufficient conditions for stability in $\mathbf{C}$ of linear difference boundary value problems of general form”, Dokl. Akad. Nauk SSSR, 319:6 (1991),  1328–1332  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 348–353
1990
11. S. I. Serdyukova, “The quasi-Jordan form of analytic matrices that form a bounded semigroup”, Dokl. Akad. Nauk SSSR, 311:4 (1990),  801–806  mathnet  mathscinet  zmath; Dokl. Math., 41:2 (1990), 314–319
12. G. S. Kazacha, Ya. D. Madzharova, S. I. Serdyukova, “One-electron solitons in two-dimensional tunnelling structures”, Zh. Vychisl. Mat. Mat. Fiz., 30:6 (1990),  883–893  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 171–179
1989
13. S. I. Serdyukova, “An estimate of the “shade” of additional boundary conditions for systems of difference equations with oblique characteristics of constant sign”, Zh. Vychisl. Mat. Mat. Fiz., 29:12 (1989),  1811–1821  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 147–154
1987
14. S. I. Serdyukova, “Discontinuity diffusion in the forward calculation of a singular hyperbolic equation”, Dokl. Akad. Nauk SSSR, 295:2 (1987),  297–302  mathnet  mathscinet  zmath; Dokl. Math., 36:1 (1988), 69–74
1985
15. N. E. Mazepa, S. I. Serdyukova, “Investigation of the stability of a difference boundary value problem by an analytic computation system”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 10,  55–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:10 (1985), 70–77
1984
16. S. I. Serdyukova, “Asymptotic estimates of the Green function and the “difference step” in the case of Lipschitz-continuous coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 24:7 (1984),  1016–1029  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 33–42
1982
17. S. I. Serdyukova, “Asymptotic properties of difference schemes of maximum odd order of accuracy”, Mat. Zametki, 32:4 (1982),  517–528  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 739–745  isi
18. N. S. Bakhvalov, E. P. Zhidkov, E. P. Kadantseva, S. B. Rubin, S. I. Serdyukova, “Numerical modeling of the motion of a dense electron cloud in an inhomogeneous medium”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  685–689  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 193–198
1981
19. S. I. Serdyukova, “Investigation of the stability of a difference boundary value problem approximating a system of acoustics equations with account taken of heat conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 21:6 (1981),  1451–1458  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:6 (1981), 89–96
1980
20. S. I. Serdyukova, “On the attainability of the minimum order of error in integrating hyperbolic equations by the finite-difference method in the uniform metric”, Dokl. Akad. Nauk SSSR, 255:6 (1980),  1325–1328  mathnet  mathscinet  zmath
21. S. I. Serdyukova, “Asymptotic stability of a difference scheme with boundary conditions depending on the spacing of the grid”, Mat. Zametki, 27:3 (1980),  481–492  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 237–241  isi
1979
22. N. S. Bakhvalov, S. I. Serdyukova, S. B. Rubin, E. P. Kadantseva, E. P. Zhidkov, “The numerical solution of a model selfconsistent electrodynamic problem”, Zh. Vychisl. Mat. Mat. Fiz., 19:5 (1979),  1228–1236  mathnet; U.S.S.R. Comput. Math. Math. Phys., 19:5 (1979), 142–151
1978
23. S. I. Serdyukova, “Asymptotic stability of a difference boundary value problem”, Zh. Vychisl. Mat. Mat. Fiz., 18:3 (1978),  653–659  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:3 (1978), 125–132
1977
24. S. I. Serdyukova, “The stability of boundary value problems for systems of difference equations of varying structure”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977),  690–695  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 127–133
1976
25. N. S. Bakhvalov, V. S. Bondarenko, E. P. Zhidkov, S. B. Rubin, S. I. Serdyukova, “Numerical solution of maxwell's equations in an inhomogeneous region with a moving discontinuity on the right side”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  697–704  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 149–156
1975
26. S. I. Serdyukova, “The stability of difference boundary value problems with oblique characteristics of constant sign”, Zh. Vychisl. Mat. Mat. Fiz., 15:5 (1975),  1333–1339  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:5 (1975), 240–246
1974
27. S. I. Serdyukova, “On the stability of difference boundary-value problems with two boundaries”, Dokl. Akad. Nauk SSSR, 215:2 (1974),  282–285  mathnet  mathscinet  zmath
28. S. I. Serdyukova, “An example of a difference boundary value problem with instability of logarithmic type”, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  250–253  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 254–257
1973
29. S. I. Serdyukova, “A necessary and sufficient condition for the stability of a certain class of difference boundary value problems”, Dokl. Akad. Nauk SSSR, 208:1 (1973),  52–55  mathnet  mathscinet  zmath
1971
30. S. I. Serdyukova, “On stability of the first boundary value problem involving points of the spectrum on the unit circle”, Dokl. Akad. Nauk SSSR, 200:1 (1971),  39–42  mathnet  mathscinet  zmath
31. S. I. Serdyukova, “The oscillations that arise in numerical calculations of the discontinuous solutions of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 11:2 (1971),  411–424  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:2 (1971), 140–154
1970
32. S. I. Serdyukova, “The unconditional uniform stability of a certain difference scheme for the equation $u_t+u_x=0$”, Zh. Vychisl. Mat. Mat. Fiz., 10:1 (1970),  88–98  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:1 (1970), 112–125
1967
33. S. I. Serdyukova, “A necessary and sufficient condition for stability in the uniform metric of systems of difference equations”, Dokl. Akad. Nauk SSSR, 173:3 (1967),  526–528  mathnet  mathscinet  zmath
34. S. I. Serdyukova, “On the stability in a uniform metric of sets of difference equations”, Zh. Vychisl. Mat. Mat. Fiz., 7:3 (1967),  497–509  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:3 (1967), 30–47
35. S. I. Serdyukova, “Uniform stability of a six-point scheme of higher order accuracy for the heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 7:1 (1967),  214–218  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:1 (1967), 297–303
1966
36. S. I. Serdyukova, “Stability in $C$ of linear difference schemes with constant real coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 6:3 (1966),  477–486  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:3 (1966), 89–102
1964
37. S. I. Serdyukova, “Uniform stability with respect to the initial data of a six-point symmetric scheme for the heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 4:supplement to № 4 (1964),  212–216  mathnet  mathscinet  zmath
1963
38. S. I. Serdyukova, “An analysis of the stability in $C$ of explicit difference schemes with constant real coefficients, stable in $l_2$”, Zh. Vychisl. Mat. Mat. Fiz., 3:2 (1963),  365–370  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:2 (1963), 480–488

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022